Please wait...
loading

UPHAMOL 650 TABLET

CCM Pharmaceuticals Sdn Bhd

FOR RELIEF OF HEADACHE AND BODY PAIN WITH ONE TABLET / RELIEVES PAIN & FEVER

Active Ingredient : Paracetamol 650mg

Indications : For relief of headache and body pain with ine tablet / Relieves pain & fever

Recommended Dosage : Adult and children above 12 years; 1 tablet every 4-6 hours (not more than 6 tablets in a day)

Pack size : 650mg / 2 x 10's : 18 x 10's

Benefits : One tablet only / Fast relief

UPHAMOL 650 TABLET

CCM Pharmaceuticals Sdn Bhd

FEATURES

Place of origin123
Malaysia
Brand name
UPHAMOL
Availability
In Stock
Halal certified
Yes

RELATED PRODUCTS

ASPxLabel